MathSciNet Relay Station
MathSciNet bibliographic data
MR1881663 (2003g:65028) 65D30 (65Y20)
Hickernell, Fred J.; Woźniakowski, Henryk Tractability of multivariate integration for periodic functions. Complexity of multivariate problems (Kowloon, 1999). J. Complexity 17 (2001), no. 4, 660–682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement